# SDR DALA2019120327029

- Difficulty date: November 30, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 89,931 hours, 37,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 655, L/P 6373706) EMERGENCY EXIT SIGN ABOVE DOOR 2R LOOSE/FALLING OFF. CORRECTIVE ACTION: SECURED EXIT SIGN ON 2R DOOR.
